|
|
Publications in Math-Net.Ru
-
On polylinear differential realization of the determined dynamic chaos in the class of higher order equations with delay
Izv. Vyssh. Uchebn. Zaved. Mat., 2023, no. 10, 3–21
-
Rayleigh–Ritz operator in inverse problems for higher order multilinear nonautonomous evolution equations
Mat. Tr., 26:2 (2023), 162–176
-
Metric properties of the Rayleigh–Ritz operator
Izv. Vyssh. Uchebn. Zaved. Mat., 2022, no. 9, 54–63
-
On the differential realization of a second-order bilinear system in a Hilbert space
Sib. Zh. Ind. Mat., 22:2 (2019), 27–36
-
On the solvability of the problem of realization of the operator functions of a nonlinear regulator of a second-order dynamical system
Sib. Zh. Ind. Mat., 18:4 (2015), 61–74
-
On realization of quasi-linear systems described by stationary differential equations in Hilbert space
Probl. Upr., 2013, no. 1, 7–18
-
On inverse problems of nonlinear system analysis. A behavioral approach
Probl. Upr., 2011, no. 5, 14–21
-
The entropy maximum principle in the structural identification of dynamical systems: an analytic approach
Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 11, 16–24
-
On the theory of realization of strong differential models. II
Sib. Zh. Ind. Mat., 8:2 (2005), 46–56
-
On the theory of realization of strong differential models. I
Sib. Zh. Ind. Mat., 8:1 (2005), 53–63
-
A geometric approach to the solution of some inverse problems in system analysis
Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 10, 18–28
-
On a class of strong differential models over a countable set of dynamic processes of finite character
Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 2, 32–40
-
Geometric characteristics of the existence properties of finite-dimensional $(A,B)$-models in problems of structural-parametric identification
Avtomat. i Telemekh., 1999, no. 1, 3–8
-
Order characteristics of existence properties of strong linear finite-dimensional differential models
Differ. Uravn., 35:1 (1999), 43–50
-
A theorem on the existence of a strong model
Avtomat. i Telemekh., 1995, no. 8, 64–73
-
On the axiomatic theory of the identification of dynamical systems. II. Identification of linear systems.
Avtomat. i Telemekh., 1994, no. 9, 120–133
-
On an axiomatic theory of the identification of dynamical systems. I. Basic structures
Avtomat. i Telemekh., 1994, no. 8, 126–136
© , 2024